after giving local anaesthesia patient developes shivering.
Dr. Rajasekaran Stephen
After giving local anaesthesia patient developes shivering. what will be your diagnosis and what is the line of treatment?
Dr. R●j B●●●●a and 1 others like this
Like
Comment
Share
Dr. G●●●●●●●●●i K●●●●●n
Dr. G●●●●●●●●●i K●●●●●n Aesthetic Surgery
Sir can u please explain what will be the cause for shivering ??
May 30, 2016Like
Dr. R●●●●●●●●●n S●●●●●n
Dr. R●●●●●●●●●n S●●●●●n Oral and Maxillofacial Surgery
Blockade of sodium channels can occur in any excitable tissue including brain as well as cardiac skeletal and vascular smooth muscle and these widespread actions are the basis for some important clinical application as well as toxicities. the primary toxic manifestations are due to blockade of sodium channels in the brain and heart.
May 31, 2016Like
Dr. R●●●●●●●●●n S●●●●●n
Dr. R●●●●●●●●●n S●●●●●n Oral and Maxillofacial Surgery
Cns intoxication is a two stage pathophysiologic process. it begin with an excitation phase ( eg shivering muscle tremors tonic clonic seizures activity) due to blockade of Central inhibiting pathways and end with a depressant phase ( eg hypoventilation respiratory arrest ) as a result of excitatory and inhibiting neuronal blockage. the cns being more sensitive to la toxicity than the cvs which manifests characteristics of intoxication before the cvs in most circumstances.... Read more
May 31, 2016Like